Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1563049
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: H. Behnke and P. Thullen
Title: Theorie der Funktionen Mehrerer Komplexen Veränderlichen
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, Volume 3. Berlin, J. Springer, 1934. 115 pp.

Review Information:

Reviewer: A. A. Bennett
Journal: Bull. Amer. Math. Soc. 41 (1935), 171-172